Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on convex mappings


Author: Deborah Tepper Haimo
Journal: Proc. Amer. Math. Soc. 7 (1956), 423-428
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081941-8
MathSciNet review: 0081941
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Gabriel, The Schwarzian derivative and convex functions, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 58-66. MR 0067977 (16:807f)
  • [2] Z. Nehari, Some criteria of univalence, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 700-704. MR 0064145 (16:232e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081941-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society